MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR
Model Number SC-9218-15
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model #: sc-9218-15 serial #: (b)(4), description: precision m8 adapter, 15cm; model #: sc-1132, serial #: (b)(4), description: precision spectra implantable pulse generator.
 
Event or Problem Description
A report was received that the patient had a suspected lead extension failure.The patient underwent an scs system replacement procedure and was doing well postoperatively.

Brand Name
PRECISION SPECTRA
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7724841
Report Number3006630150-2018-02288
Device Sequence Number732134
Product Code LGW
UDI-Device Identifier08714729888734
UDI-Public08714729888734
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/30/2017
Device Model NumberSC-9218-15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR